Would you have Rash (Rashes) when you have Sinus infection?
Summary: Rash is found among people with Sinus infection, especially people who are female, 10-19 old, also have Sinusitis, and take medication Avelox.
We study 826 people who have Rash (Rashes) and Sinus infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Sinus infection and Rash >>>
Sinus infection (inflammation of sinus) can be treated by Amoxicillin, Azithromycin, Levaquin, Augmentin '875', Avelox, Clarithromycin. (latest reports from 36,484 Sinus Infection patients)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 150,999 Rash patients)
On Jan, 25, 2015: 826 people who have sinus infection and Rash are studied.
Gender of people who have sinus infection and experienced Rash * :
Age of people who have sinus infection and experienced Rash * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Sinusitis (826 people, 100.00%)
- Asthma (62 people, 7.51%)
- Empyema (48 people, 5.81%)
- Diabetes mellitus (44 people, 5.33%)
- Nervousness (43 people, 5.21%)
- Pruritus (42 people, 5.08%)
- Acute sinusitis (42 people, 5.08%)
- Gastric disorder (41 people, 4.96%)
- Convulsion (41 people, 4.96%)
- Pyrexia (23 people, 2.78%)
Most common drugs used by these people * :
- Avelox (328 people, 39.71%)
- Levaquin (165 people, 19.98%)
- Augmentin '125' (93 people, 11.26%)
- Ketek (65 people, 7.87%)
- Singulair (65 people, 7.87%)
- Flagyl (56 people, 6.78%)
- Fluticasone propionate (55 people, 6.66%)
- Cefotaxime sodium (51 people, 6.17%)
- Cefotaxime (48 people, 5.81%)
- Tegretol (47 people, 5.69%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sinus Infection and Rash?
You are not alone! Join a mobile support group:
- support group for people who have Rash and Sinus infection
- support group for people who have Sinus infection
- support group for people who have Rash
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
- Is it safe to take effexor and ibuprophen?
Have sinus infection which I'm taking doxycycline and ibuprophen for headache. I also take Venlafaxine for GAD. Is it okay to take Advil or acetaminophen while taking venlafaxine, not at the same time??
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
- Does ginger treats skin rashes?
i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
More questions for: Sinus infection, Rash
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Levaquin and confusion symptoms
Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when "dementia-type" symptoms were apparent, night following dose #6, I was having difficulty determining which (of 2) pieces of hardware at our master bathroom sink, was the soap and which was the water (have lived here 15 years). I had been having many occurences of confusion for the majority of the 6 days on Levaquin and had been saying I was often feeling "so confused" for several days but none so apparent as this was. I am a long time mental health counselor and realized this was what I understand dementia symptoms resemble, stopped the med. Had M.D. appt. next day, he agreed stop good idea, put me on prednisone. Did research this morning before beginning prednisone & am not going to take it, due to reading it may increase negative side effects of the Levaquin. I am also e-mailing your website info. to my M.D. as I am also treated for depression and anxiety symptoms and fear symptoms will worsen. This is day 2 off the med., no improvement in confusion symptoms YET, I am hopeful that people wrote in soon after their negative experiences and that the confusion symptoms will resolve (soon.)
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
More reviews for: Sinus infection, Rash
Comments from related studies:
From this study (3 weeks ago):
Approximately 3 hours after taking generic Bactrim DS, my right wrist became swollen and red almost half way up my right arm. Was very hot to touch, then became very itchy and developed rash. 2 days later woke up with bruised left eyelid from the corner to almost halfway across eyelid. 3 days later after discontinued Bactrim DS, a large hive in the middle of my neck. Now on prednisone and do not plan on ever taking Bactrim again. Could Bactrim cause all of these symptoms? I did not change anything else. Now taking Prednisone.
From this study (2 months ago):
I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
From this study (5 months ago):
Fever over 102, chills, horrible pain began on day 5 taking medication. Red blotchy rash began appearing late following day on chest and back and gradually spread. Blood blister-type rash on legs. Went to ER after 4 days. Told I have sulfa allergy. Given iV fluid and meds. Need follow up blood tests to recheck my low WBC, platelets and Neu. Counts. Prescribed Benadryl.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.